# SDR ASAA0480627

- Difficulty date: December 29, 2004
- Submitted: February 15, 2005
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2458
- Condition: Discharged
- Location: Emergency Light
- Part time: 16,495 hours, 8,742 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND OVERWING EMERGENCY EVACUATION LIGHTS INOPERATIVE.  REPLACED ASSOCIATED POWER SUPPLY (BATTERY PACK).  LIGHTS THEN OPERATED PROPERLY.  (M)
